Code pairs with specified parity of the Hamming distances

Ahlswede R, Zhang Z (1998)
DISCRETE MATHEMATICS 188(1-3): 1-11.

Journal Article | Published | English

No fulltext has been uploaded

Author
Abstract
For code pairs (A, B); A, B subset of {0, 1,..., alpha - 1}(n), with mutually constant parity of the Hamming distances a conjecture of the first author concerning the maximal value of \A\\B\ is established. (C) 1998 Elsevier Science B.V. All rights reserved.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Zhang Z. Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS. 1998;188(1-3):1-11.
Ahlswede, R., & Zhang, Z. (1998). Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS, 188(1-3), 1-11.
Ahlswede, R., and Zhang, Z. (1998). Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS 188, 1-11.
Ahlswede, R., & Zhang, Z., 1998. Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS, 188(1-3), p 1-11.
R. Ahlswede and Z. Zhang, “Code pairs with specified parity of the Hamming distances”, DISCRETE MATHEMATICS, vol. 188, 1998, pp. 1-11.
Ahlswede, R., Zhang, Z.: Code pairs with specified parity of the Hamming distances. DISCRETE MATHEMATICS. 188, 1-11 (1998).
Ahlswede, Rudolf, and Zhang, Z. “Code pairs with specified parity of the Hamming distances”. DISCRETE MATHEMATICS 188.1-3 (1998): 1-11.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar